Measure-valued equations for the optimum filter in finitely additive nonlinear filtering theory

Kallianpur, G., Karandikar, R. L. . Probability Theory and Related Fields 1984. 66 (1) :1-17

Locate this article in:

Bibtex

@article{CIS-59508,
  Author = {Kallianpur, G. and Karandikar, R. L.},
  Title = {Measure-valued equations for the optimum filter in finitely additive nonlinear filtering theory},
  Journal = {Probability Theory and Related Fields},
  Volume = {66},
  Number = {1},
  Year = {1984},
  Pages = {1--17},
  Keywords = {Markov process, Ito's formula}
}

Similar articles